Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simply connected $ 3$-manifold is $ S\sp{3}$ if it is the sum of a solid torus and the complement of a torus knot


Author: John Hempel
Journal: Proc. Amer. Math. Soc. 15 (1964), 154-158
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1964-0157365-6
MathSciNet review: 0157365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0157365-6
Article copyright: © Copyright 1964 American Mathematical Society